# SDR DALA2014110705981

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP EXFOLIATION CORROSION ON  RT HORIZONTAL STABILIZER UPPER SKIN PANEL, STA XH=27.2.   CORROSION REMOVED AND FOUND TO BE WITHIN LIMITS.  REPAIRED IAW ETI-88-14-246,  REV. ORIG AND ER/A  530127-14, REV ORIG.
